# SDR MALA976666

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAZE AND PLASTIC ODOR WAS DETECTED BY REAR FLIGHT ATTENDANT AFTER 3 MINUTES OF COMPLETING CHECKLIST (SHUTDOWN CHECK).  APU WAS SHUTDOWN, EXTERNAL POWER USED AND EXTERNAL HEAT WAS TURNED ON.  MAINTENANCE INSPECTED AIRCRAFT FOR POSSIBLE SMOKE.  INSPECTED AFT SECTION (CARGO, APU, GALLEY, AVIONICS BAY) NO DEFECTS NOTED, NO SMOKE OR SMELL NOTED.
